Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Skin darkening on forehead, travelling in the sun. Tried depiwhite cream. Treatment?

i was travelling in hot sun and an atmosphere full of traffic for a period of 3 -4 weeks without wearing helmet and finally it ended up in my skin blackening on the left and right corners of the fore head.Ii consulted a dermatologists and they prescribed me a sunscreen and depiwhite cream ...i was done with one full lot ...but couldn t get the blackness eradicated .Any suggestions on how to get back my original colour?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi im dr satya
welcome to health care magic.
photoinduced pigmentation is common over sun exposed areas of the face.
areas predominantly affected are lateral sides of forehead, back of hands, tip of nose, tips of ears.
these discoloration is due to excess of melanin production,, increase in size of melanocyte, and damage to the skin of the forehead and thereby ingestion or spread of melanin pigment within the skin layers.
a prolonged treatment by topical depigmentary agents and topical steroid may alter the color but the results are not satisfactory.
any way persist with sunscreen and topical treatment for a more healthy skin
thank you
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor